# SDR 96ZZZX919

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336MV
- Make and model: Stbros SD330
- Aircraft serial: SH3018
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 710920
- Condition: Malfunctioned
- Location: Aft Fuel Tank
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AT CRP, AIRCRAFT WAS FUELED TO 3,840 POUNDS.  EN ROUTE FROM CRP TO TUL, CREW OBSERVED LT FUEL LOW PRESSURE LIGHT.  THE CREW FOLLOWED CROSSFEED PROCEDURE, THEN BOTH FUEL LOW PRESSURE LIGHTS CAME ON, CREW THEN CLOSED CROSSFEED AND BOTH LIGHTS WENT OUT.  MOMENTS LATER, LT LOW PRESS LIGHT CAME BACK ON AND LT ENG BEGAN TO SURGE.  AFTER ENG SHUT DOWN, CREW DIVERTED TO MLC ON SINGLE ENG AND NO EMERGENCY DECLARED.  ONCE ON GROUND, CREW PUT ON FUEL AND COMPARED FUEL TANK DIP STICKS WITH FUEL QTY INDICATOR AND BOTH AGREED WITH EACH OTHER.  CREW THEN CONTINUED TO TUL WITHOUT PROBLEMS.  MX CHECKED FUEL QTY INDICATING SYSTEM CALIBRATION AND FUEL SYSTEM, NO ABSOLUTE REASON FOR DIFFICULTY DETERMINED.
